# SDR DALA14006150933

- Difficulty date: January 28, 2014
- Submitted: January 30, 2014
- Operation: Air carrier
- Aircraft: N933DL
- Make and model: Doug MD-88
- Aircraft serial: 49720
- Aircraft time: 65,496 hours, 49,421 cycles
- System (JASC): 5350 · Aerodynamic Fairings
- Part: Cam
- Condition: Damaged
- Location: Tailcone Release
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

MAINTENANCE DISCOVERED THAT THE TAILCONE RELEASE MECHANISM CAM BASE WAS MISSING HARDWARE; WHICH CAUSED IT TO BE OUT OF ALLOWABLE RIG LIMITS, EXCESSIVE FORE & AFT PLAY.  THE CAM BASE WAS REPLACED AND MISSING SPACERS/SHIMS WERE THEN INSTALLED.  THE SYSTEM WAS RIGGED TO SPECIFICATIONS AND THE RII WAS SATISFACTORY.
